View : 19 Download: 0

Asymptotic behaviors of randomly perturbed dynamical systems

Title
Asymptotic behaviors of randomly perturbed dynamical systems
Authors
Lee O.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
1999
Journal Title
Stochastic Analysis and Applications
ISSN
0736-2994JCR Link
Citation
vol. 17, no. 6, pp. 993 - 1008
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We consider the asymptotic behaviors of certain Markov processes which are generated by successive iterations of independent and identically distributed random maps. For the cases that after some number of iterations, iterated maps are Lipschitzian or satisfy the average contraction condition, we find sufficient conditions under which there exists a urique invariant probability. A functional central limit theorem and a strong law of large numbers are proved for Lipschitzian functions.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE